# SDR FDEA201106012076

- Difficulty date: June 1, 2011
- Submitted: June 1, 2011
- Operation: Air carrier
- Aircraft: N926FD
- Make and model: Boeing 757-2S7
- Aircraft serial: 23323
- Aircraft time: 88,606 hours, 33,011 cycles
- System (JASC): 5414 · Nacelle/Pylon, Plate/Skin
- Part: Skin
- Part number: 311N5002127
- Part serial: 000110
- Condition: Damaged
- Location: Lt Strut
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT PYLON, LT SIDE SKIN AT P/P STA 204 HAS ELONGATED HOLE. NACELLE/PYLON - SKIN GOUGE ADJACENT TO TOOLING HOLE, COMPLIED WITH/ REPAIR IAW EA F-5450-146516.  THIS IS A CAT "A" MAJOR REPAIR.
